# SDR AALA990568

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 970 STRINGER 27 RIGHT DOOR CUT OUT CORRODED CHORD ANGLE, SILL PLATE LOWER.  BLENDED CORROSION, HFEC FASTENER HOLES.  LIGHTLY SPOTFACED FASTENERS HOLES, AND FLAP PEENDED REWORK AREA PER ESO11697, DATED 3/29/99.  (M)
